# SDR SWAA2013101421152

- Difficulty date: October 4, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 35,601 hours, 20,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW  VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 35.   REPAIRED WEB IAW SRM.
